Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Related problems in partial differential equations

Authors: L. R. Bragg and J. W. Dettman
Journal: Bull. Amer. Math. Soc. 74 (1968), 375-378
MathSciNet review: 0224961
Full-text PDF

Additional Information

PII: S 0002-9904(1968)11959-7

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia